Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes chronic pain in the body after sitting for a long time?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11335 Questions

default
Posted on Tue, 24 Apr 2018 in Bones, Muscles and Joints
Question: in the past year or so I have developed pains in my quads, bisects, and hips, and shoulders. I work out regularly and I am very active. Thespian is mostly after I have been sitting for a while.
doctor
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
vitamin D and magnesium deficiency.

Detailed Answer:
Hello,
Thanks for posting your query.
Generalised aches on muscles are often found in vitamin D and magnesium deficiency.

I suggest you to consult an endocrinologist and get prescribed vitamin D and magnesium supplements. Your symptoms should improve with that. Also eat magnesium rich foods like bananas, beans, chickpeas, fish, nuts, soybeans, spinach etc which are natural sources of magnesium.

Regarding vitamin D levels, you need to take a XXXXXXX of vitamin D with milk or curd once a week for 8 weeks and then once a month. Each XXXXXXX contains 60,000 IU of vitamin D. But these should be taken only after getting your vitamin D levels checked.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Magnesium deficiency

doctor1 MD

I am a 72 year old woman. For the past week I have been getting excruciating thigh muscle cramping thinking it was sciatica . My doc doesn't have office hours today and I want to begin taking magnesium supplement. What is the safe dosage?

doctor1 MD

I was feeling well until I took norvasc .I took it for 3 weeks and had a burning feeling in my face,shoulders,and arms.I have also had weakness in my arms.I have also had urinary problems.I was up 6 times to go to the bathroom last night.Also my...

doctor1 MD

Hi, My name is Michael. I was admitted to bergan mercy for an a-fib attack. all the tests were normal-ie-sonogram, I have never had high blood pressure and now on cardizem and coumadin. Prior to being admitted I was drinking alot, not eating right, smoking pot, I quit cigarettes 2 months ago,having profuse night sweats, adhd- I could not sit still, can t sleep, wife snores, lots of stress. i will have a stress test next week. I cannot tolerate the cardizem, and want to find a cardiologist who would understand that I have a magnesium deficiency and not a diltiazem deficiency. Is there a nutritional cardiologist in Omaha that can get me off this stuff and back on track.

doctor1 MD

What are the symptoms of low magnesium levels and how do you determine if a magnesium deficiency is causing such symptom as ataxia, vertigo, confusion. I am not having a TIA because I have been tested over and over again and I do not have any cardiac problems.

doctor1 MD

my bones and joints and muscles are affecting my every day life. i am only nineteen years old. i went to the doctors and did a blood test, i had low testosterone 150, vitamin d defficiency, magnesium deficiency, high insulin. The doctor also said i had neuropathy. i cant get a job or anything, i want to live my life to the fullest and i cant. i am also not a wimp by any means, but my body makes me feel like i am. here is the pain i am experiencing; my middle of my back hurts( right in the middle between my shoulder blades, a dull achey feeling. my ankles pop all the time as the rest of my joints in my body do, i do feel very stiff in the morning, but my feet and ankles and knees i feel are the worst, my ankles feel like they are loose when i walk, my feet burn all the time and increase with wearing shoes or a covering for my feet. i am too darn young for this crap. does anyone have any ideas what i should do next, i have already started taking what the doctor ordered, taking testosterone, taking vitamin d sup. should i have an mri, go to a neuro? please please please help me, thank you guys.